Since I got the hormones for other medical reasons, it has been fun to watch what has been happening. I was yearning for those ‘side effects’.
I had very thick body hair, especially on my arms, back and chest. I had been waxing my legs for some years, plucking a Vee in my chest hair, so no hair showed when I wore Vee necked sweatshirts etc, and doing the backs of my hands of course. My body and arm hair has thinned out massively, and I only have to wax the backs of my hands occasionally; what does grow, is barely noticeable you see. My legs are a delight, bar a couple of renegade areas – the knees – but with each waxing, the grow back takes longer, and gets weaker. That Vee from my neck to my cleavage needs less and less plucking to keep it pretty. Why don’t I wax that area? It goes bright red, and in fact, just breathing on it turns it red, but plucking doesn’t produce such a bright response; probably because it was ‘little and often’. I still have facial hair, but I can get by in Bob mode with not shaving every day. It wouldn’t work if I wanted to go out dressed Anna style.
Sadly, my boobs haven’t grown very much, if at all, but they do have a nice boob texture and feel about them. I would probably need to up the dosage a bit, but there is no way I’m going to self-med, (I have thought about the possibility, but other girls reckon it’s too dodgy), so I’m just pleased to have what I’ve got. LoL.
The lack of libido came back after several months, but nothing else came back with it, which funnily enough, hasn’t bothered me. This may not be the hormones of course, it may be a malfunction for other reasons. I’m not going to bother about finding out though. I must admit, I don’t read those instructions that come with medicines. I don’t want to know about side effects, just in case it encourages me to imagine things I haven’t actually got. I prefer to wait and see if anything happens or not.
Have fun and stay safe.